Open Access System for Information Sharing

Login Library

Browsing "1. Journal Papers" byAuthorAlt, H

전체
All 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
Showing results 1 to 2 of 2
Issue DateTitle
2016-Jan

COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, vol. 51, page. 1 - 14, 2016-01

Park, D; Bae, SW; Alt, H; Ahn, HK

2009-Jan

INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, vol. 20, no. 1, page. 3 - 23, 2009-01

Ahn, HK; Alt, H; Asano, T; Bae, SW; Brass, P; Cheong, O; Knauer, C; Na, HS; Shin, CS; Wolff, A

1

Browse